American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] David P. Blecher, Paul S. Muhly and Vern I. Paulsen. Categories of operator modules (Morita equivalence and projective modules). Memoirs of the AMS 143 (2000) MR 1645699.
Book volume table of contents

[32] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Dieter Happel, Idun Reiten and SmaløSverre O.. Tilting in abelian categories and quasitilted algebras. Memoirs of the AMS 120 (1996) MR 1327209.
Book volume table of contents

[35] Zheng Ping Zhou. Endomorphism rings of nondegenerate modules . Proc. Amer. Math. Soc. 120 (1994) 85-88. MR 1161402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] K. Vilonen. Perverse sheaves and finite-dimensional algebras . Trans. Amer. Math. Soc. 341 (1994) 665-676. MR 1135104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Dieter Happel and Shi Ping Liu. Module categories without short cycles are of finite type . Proc. Amer. Math. Soc. 120 (1994) 371-375. MR 1164144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Ivo Herzog. Elementary duality of modules . Trans. Amer. Math. Soc. 340 (1993) 37-69. MR 1091706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Theodore G. Faticoni. Categories of modules over endomorphism rings. Memoirs of the AMS 103 (1993) MR 1142493.
Book volume table of contents

[40] J. L. Gómez Pardo, Nguyen V. Dung and R. Wisbauer. Complete pure injectivity and endomorphism rings . Proc. Amer. Math. Soc. 118 (1993) 1029-1034. MR 1137232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Jon F. Carlson and Dieter Happel. Contravariantly finite subcategories and irreducible maps . Proc. Amer. Math. Soc. 117 (1993) 61-65. MR 1107270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] M. Auslander, M. I. Platzeck and G. Todorov. Homological theory of idempotent ideals . Trans. Amer. Math. Soc. 332 (1992) 667-692. MR 1052903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] J. A. de la Peña and D. Simson. Prinjective modules, reflection functors, quadratic forms, and Auslander-Reiten sequences . Trans. Amer. Math. Soc. 329 (1992) 733-753. MR 1025753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Dieter Happel. Auslander-Reiten triangles in derived categories of finite-dimensional algebras . Proc. Amer. Math. Soc. 112 (1991) 641-648. MR 1045137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] S. O. Smalø. Functorial finite subcategories over triangular matrix rings . Proc. Amer. Math. Soc. 111 (1991) 651-656. MR 1028295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Philippe Loustaunau and Jay Shapiro. Homological dimensions in a Morita context with applications to subidealizers and fixed rings . Proc. Amer. Math. Soc. 110 (1990) 601-610. MR 1033958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] K. Igusa, S. O. Smalø and G. Todorov. Finite projectivity and contravariant finiteness . Proc. Amer. Math. Soc. 109 (1990) 937-941. MR 1027094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2